# SDR SWIA201231862

- Difficulty date: September 27, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 22,933 hours, 20,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 2879)  REPLACED EMERGENCY LIGHT.
